# SDR AALA2019102429006

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 83,029 hours, 10,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DOOR R2 EPAS BATTERY LIGHT DOES NOT FLASH. EXIT SIGN ABOVE AISLE BETWEEN 4A AND 4D DETACHED. UPON FURTHER INVEDTIGATION FOUND BOLT ATTACHMENT HOLE SPLIT. EXIT SIGN STILL ILLUMINATES ACCOMPLISHED REPAIR AT 4A AND 4D EXIT SIGN IAW EA NO 299621
